Alert archive / California / Wind Advisories in 2026

Wind Advisory 11, NWS San Diego, CA

March 6, 2026Riverside County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Mar 6, 2026, 12:23 AM PST for Riverside County, San Diego County, California. It took effect at Mar 7, 2026, 12:00 AM PST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2026, 12:23 AM PST (08:23 UTC)
In effect from
Mar 7, 2026, 12:00 AM PST
Expired
Mar 8, 2026, 5:00 PM PDT
In force
40 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 80 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 8.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2026-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2026-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WWUS76 KSGX 060823
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1223 AM PST Fri Mar 6 2026

CAZ048-055-062200-
/O.CAN.KSGX.HW.A.0003.260307T0800Z-260308T0200Z/
/O.EXT.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-
Including the cities of Lake Arrowhead, Fontana, Rancho
Cucamonga, Ontario, San Bernardino, Riverside, Running Springs,
Corona, Moreno Valley, and Crestline
1223 AM PST Fri Mar 6 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...
...HIGH WIND WATCH IS CANCELLED...

* WHAT...North winds 15 to 25 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...San Bernardino County Mountains and San Bernardino and 
  Riverside County Valleys-The Inland Empire.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-058-062200-
/O.NEW.KSGX.WI.Y.0011.260307T0800Z-260309T0000Z/
San Diego County Valleys-San Diego County Mountains-
Including the cities of Pine Valley
1223 AM PST Fri Mar 6 2026

...WIND ADVISORY IN EFFECT FROM MIDNIGHT PST TONIGHT TO 5 PM PDT 
SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...San Diego County Mountains and San Diego County Valleys.

* WHEN...From midnight PST tonight to 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ056-065-062200-
/O.NEW.KSGX.WI.Y.0011.260307T0800Z-260309T0000Z/
Riverside County Mountains-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs, Idyllwild-Pine Cove,
and Banning
1223 AM PST Fri Mar 6 2026

...WIND ADVISORY IN EFFECT FROM MIDNIGHT PST TONIGHT TO 5 PM PDT 
SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 55 mph expected.

* WHERE...Riverside County Mountains and San Gorgonio Pass near 
  Banning.

* WHEN...From midnight PST tonight to 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ057-554-062200-
/O.EXT.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
Santa Ana Mountains and Foothills-Orange County Inland Areas-
Including the cities of Mission Viejo, Anaheim, Orange, Irvine,
and Santa Ana
1223 AM PST Fri Mar 6 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...North winds 15 to 25 mph with gusts to 50 mph expected.

* WHERE...Orange County Inland Areas and Santa Ana Mountains and 
  Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17
8 follow-up statements
345 
WWUS76 KSGX 060904
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
104 AM PST Fri Mar 6 2026

CAZ048-055-057-554-062200-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Mission Viejo, Lake Arrowhead, Fontana,
Rancho Cucamonga, Ontario, San Bernardino, Anaheim, Orange,
Riverside, Irvine, Running Springs, Corona, Santa Ana, Moreno
Valley, and Crestline
104 AM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-062200-
/O.CON.KSGX.WI.Y.0011.260307T0800Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs, Idyllwild-Pine Cove,
Pine Valley, and Banning
104 AM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT TO 5 PM 
PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...From midnight PST tonight to 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

17
949 
WWUS76 KSGX 062025
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1225 PM PST Fri Mar 6 2026

CAZ048-055-057-554-070600-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Fontana, Irvine, Mission Viejo, Santa
Ana, Rancho Cucamonga, Moreno Valley, Lake Arrowhead, San
Bernardino, Ontario, Riverside, Orange, Anaheim, Running Springs,
Crestline, and Corona
1225 PM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph in the foothills.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-070600-
/O.CON.KSGX.WI.Y.0011.260307T0800Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Idyllwild-Pine Cove, Desert Hot Springs,
Banning, and Pine Valley
1225 PM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT PST TONIGHT TO 5 PM 
PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph in the foothills.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...From midnight PST tonight to 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

APR
450 
WWUS76 KSGX 070515
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
915 PM PST Fri Mar 6 2026

CAZ048-055-057-554-071415-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Crestline, Fontana, Riverside, San
Bernardino, Corona, Mission Viejo, Lake Arrowhead, Anaheim,
Orange, Ontario, Running Springs, Irvine, Santa Ana, Moreno
Valley, and Rancho Cucamonga
915 PM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  San Bernardino Mountains and in the canyons of the Santa Ana 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-071415-
/O.CON.KSGX.WI.Y.0011.260307T0800Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Idyllwild-Pine Cove, Pine Valley,
Banning, and Desert Hot Springs
915 PM PST Fri Mar 6 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SS
514 
WWUS76 KSGX 071324
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
524 AM PST Sat Mar 7 2026

CAZ048-055-057-554-072215-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Crestline, Moreno Valley, Ontario,
Fontana, Corona, Riverside, Rancho Cucamonga, Anaheim, Santa Ana,
Irvine, San Bernardino, Running Springs, Mission Viejo, and
Orange
524 AM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts to 50 mph expected. 
  Isolated gusts to 65 mph.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  San Bernardino Mountains and in the canyons of the Santa Ana 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-072215-
/O.CON.KSGX.WI.Y.0011.000000T0000Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Banning, Desert Hot Springs,
Idyllwild-Pine Cove, and Pine Valley
524 AM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
972 
WWUS76 KSGX 072009
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
1209 PM PST Sat Mar 7 2026

CAZ048-055-057-554-080615-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Mission Viejo, Anaheim, Irvine, Corona,
Fontana, Santa Ana, Rancho Cucamonga, Riverside, Running Springs,
Ontario, Orange, San Bernardino, Crestline, and Moreno Valley
1209 PM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected. Isolated gusts to 60 mph along the coastal mountain 
  slopes.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  San Bernardino Mountains and in the canyons of the Santa Ana 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-080615-
/O.CON.KSGX.WI.Y.0011.000000T0000Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Pine Valley, Banning, Idyllwild-Pine
Cove, and Desert Hot Springs
1209 PM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  Riverside and San Diego County mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

APR
154 
WWUS76 KSGX 080551
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
951 PM PST Sat Mar 7 2026

CAZ048-055-057-554-081415-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of San Bernardino, Irvine, Santa Ana,
Riverside, Fontana, Corona, Orange, Ontario, Crestline, Rancho
Cucamonga, Moreno Valley, Running Springs, Anaheim, and Mission
Viejo
951 PM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected. Isolated gusts to 60 mph along the coastal mountain 
  slopes.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  San Bernardino Mountains and in the canyons of the Santa Ana 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-081415-
/O.CON.KSGX.WI.Y.0011.000000T0000Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Desert Hot Springs, Banning,
Idyllwild-Pine Cove, and Pine Valley
951 PM PST Sat Mar 7 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...Until 5 PM PDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  Riverside and San Diego County mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PS
604 
WWUS76 KSGX 081253
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
553 AM PDT Sun Mar 8 2026

CAZ048-055-057-554-090000-
/O.CON.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Moreno Valley, Riverside, Running
Springs, Crestline, Anaheim, Orange, San Bernardino, Corona,
Mission Viejo, Santa Ana, Rancho Cucamonga, Ontario, Irvine, and
Fontana
553 AM PDT Sun Mar 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph 
  expected. Isolated gusts to 60 mph along the coastal mountain 
  slopes.

* WHERE...Orange County Inland Areas, San Bernardino County 
  Mountains, San Bernardino and Riverside County Valleys-The Inland 
  Empire, and Santa Ana Mountains and Foothills.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  San Bernardino Mountains and in the canyons of the Santa Ana 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ050-056-058-065-090000-
/O.CON.KSGX.WI.Y.0011.000000T0000Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Idyllwild-Pine Cove, Desert Hot Springs,
Banning, and Pine Valley
553 AM PDT Sun Mar 8 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON...

* WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Riverside County Mountains, San Diego County Mountains, 
  San Diego County Valleys, and San Gorgonio Pass near Banning.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...Strongest gusts along the foothills of the 
  Riverside and San Diego County mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

12
932 
WWUS76 KSGX 082348
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
448 PM PDT Sun Mar 8 2026

CAZ048-055-057-554-090100-
/O.EXP.KSGX.WI.Y.0010.000000T0000Z-260309T0000Z/
San Bernardino and Riverside County Valleys-The Inland Empire-San
Bernardino County Mountains-Santa Ana Mountains and Foothills-
Orange County Inland Areas-
Including the cities of Rancho Cucamonga, Moreno Valley, Anaheim,
Orange, Irvine, Fontana, Corona, Riverside, Mission Viejo,
Crestline, San Bernardino, Santa Ana, Running Springs, and
Ontario
448 PM PDT Sun Mar 8 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

Winds still remain gusty in some localities which are more 
vulnerable to easterly winds, however the majority of the winds have 
now diminished below criteria, and therefore the Wind Advisory will 
be allowed to expire.

$$

CAZ050-056-058-065-090100-
/O.EXP.KSGX.WI.Y.0011.000000T0000Z-260309T0000Z/
San Diego County Valleys-Riverside County Mountains-San Diego
County Mountains-San Gorgonio Pass near Banning-
Including the cities of Pine Valley, Banning, Idyllwild-Pine
Cove, and Desert Hot Springs
448 PM PDT Sun Mar 8 2026

...WIND ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON...

Winds still remain gusty in some localities which are more 
vulnerable to easterly winds, however the majority of the winds have 
now diminished below criteria, and therefore the Wind Advisory will 
be allowed to expire.

$$

PS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 5, 9:46 PM PST, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 5, 9:46 PM PST, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
946 PM PST Thu Mar 5 2026

.SYNOPSIS...
Gusty northerly winds through Friday along south-facing mountain
slopes and through the Cajon Pass into the Inland Empire.
Offshore winds turn more northeasterly this weekend and expand to
include all coastal mountain slopes and valleys as a low pressure
system drifts south of the area. This system will bring a slight
chance of showers, mostly in San Diego County, on Monday. Warmer
through Sunday followed by minor cooling Monday and Tuesday, then
much warmer Wednesday through Friday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Evening Update...
Skies are clear this evening under weak offshore flow. Water vapor
imagery shows the next short wave trough digging south through
interior California. As it moves south tonight, surface pressure
gradients will tighten and upper level support will increase,
driving a resurgence of north to northeast winds across the San
Bernardino Mountains into the Inland Empire and Santa Ana
Mountains. Wind gusts in the prone areas will range from around
35-45 mph with isolated gusts to 50 mph. Winds will briefly weaken
again Friday afternoon. A Wind Advisory remains in effect for
these areas through 4 PM Friday.

Previous discussion...
By Friday evening, a robust shortwave trough will begin to drag
the longwave trough back to the southwest. Current guidance shows
this piece of energy working to strengthen the upper flow as it
moves across southern California sometime early Saturday. This in
combination with a developing surface high over the intermountain
west may cause for quite strong northeasterly winds to surface
along coastal slopes and into inland valleys on Saturday. NBM
probability of exceeding 60 mph gusts in areas surrounding the
Cajon Pass is 60-90%. Thus, a High Wind Watch has been posted for
Saturday along the San Bernardino County coastal slopes and into
the northern Inland Empire. In addition, the northeasterly
direction should allow gusty winds to expand to include all
coastal slopes and inland valleys through the remainder of the
weekend.

As the trough axis continues to dive southwest this weekend, it
will begin to entrain moisture from the ocean. There is a slight
chance for showers, mainly over San Diego County from Sunday
night into Monday. However, guidance continues to trend drier as
the low pushes further south and east with recent model runs.
Regardless, no impacts from precip are expected at this time.

Beyond Monday, there is good agreement that an upper ridge will
move in from the west. Warm and sunny conditions should prevail
through the middle of next week with no signs yet of unsettled
weather, thereafter.

&&

.AVIATION...
060545Z....Coast/Valleys...Mostly clear skies then FEW-SCT high
clouds Friday evening. N/NE gusts to 25-35 kts in the Inland Empire
below mountain passes and inland Orange County 08z Fri through 02z
Sat, remaining elevated thereafter. Moderate confidence on winds
reaching 35 kts at KONT and high confidence for 25 kts at KSNA
Friday. Areas of LLWS and mod up/down drafts expected.

Mountains/Deserts...Mostly clear and VFR conditions through Friday
evening. Gusty N/NE winds expected throughout the period: 25-40 kts
with isold gusts to 55 kts through mountain passes and on coastal
facing foothills. Areas of LLWS and mod up/down drafts in lee (south
of) mountains mainly in SBD County. Low confidence on KPSP gusting
to 35 kts Friday.

&&

.MARINE...
Strong northwest winds with gusts up to 25 kts are causing choppy
and hazardous conditions through this evening. A Small Craft
Advisory contains the details. No additional hazardous marine
conditions are expected through Monday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 4 PM PST Friday for Orange County Inland
     Areas-San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-Santa Ana
     Mountains and Foothills.

     High Wind Watch from late Friday night through Saturday
     afternoon for San Bernardino County Mountains-San
     Bernardino and Riverside County Valleys-The Inland Empire.

PZ...Small Craft Advisory until 10 PM PST this evening for Coastal
     Waters from San Mateo Point to the Mexican Border and out
     to 10 nm-Waters from San Mateo Point to the Mexican Border
     Extending 10 to 60 nm out including San Clemente Island.

&&

PUBLIC...SS
AVIATION/MARINE...Westerink

Nearby

Wind Advisories in California, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.